MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 234132
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer had no complaint devices left to return.Archival samples were evaluated.Dhrs were reviewed and no records confirming the defects were observed.Patency of cannula was verified by visual assessment in magnification on microscope.Light coming through the cannula was visible.10 randomly selected pen needles from the archival sample were assembled on the pen injector.With every assembly attempt, droplets on the cannula were observed and injection of the applied dose can be seen, which is visible on the paper and confirms the correctness of the pen needle assembly on the pen and the patency of the needles.Fluid flow was obtained in all tested pen needles.Complaint not confirmed.Rca not conducted.No capa.Complaint closed.
 
Event or Problem Description
Part 234132, lot c58k9, 2027-07-01 - 100ct.The caller states that the needles are blocked, and no liquid is coming out, and he sometimes needs to use up to three needles to do an injection.Caller uses needles right away without priming and doesn't prime needles because insulin is expensive.The caller does not have any unused needles left to return.He does have ones that did not work, but are used, but i advised him not to return those.Replaced devices for customer.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL  
Manufacturer Contact
tom speikers
5182 w 76th street
minneapolis, MN 55439
9526463168
MDR Report Key16787930
Report Number1832816-2023-00006
Device Sequence Number12121469
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number234132
Device Catalogue Number234132
Device Lot NumberC58K9
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale